Argatroban in heparin-induced thrombocytopenia: rationale for use and place in therapy.

@article{Bambrah2013ArgatrobanIH,
  title={Argatroban in heparin-induced thrombocytopenia: rationale for use and place in therapy.},
  author={Ramandeep K. Bambrah and Dat Cao Pham and Fauzia N Rana},
  journal={Therapeutic advances in chronic disease},
  year={2013},
  volume={4 6},
  pages={302-4}
}
Heparin-induced thrombocytopenia (HIT) is a recognized complication of heparin and requires urgent detection and treatment. HIT can be divided into two types, type I and type II, with type I being a transient decrease in platelet count without clinical consequence. For the purpose of this review, the term HIT refers to the immune-mediated type II that causes paradoxical thrombo-emboli. The aim of this review is to familiarize clinicians with a specific direct thrombin inhibitor, argatroban, in… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 2 times over the past 90 days. VIEW TWEETS

From This Paper

Topics from this paper.

References

Publications referenced by this paper.
Showing 1-10 of 21 references

Antibodymediated thrombotic disorders: thrombotic thrombocytopenic purpura and heparin-induced thrombocytopenia

  • J. 1559–1567. Evan Sadler, P. Mortimer
  • 2010
1 Excerpt

heparin and platelet factor

  • C. Legnani, M. Cini, C. Pili, O. Boggian, M. Frascaro, G. Palareti
  • 2010
1 Excerpt

Similar Papers

Loading similar papers…